# SDR MALA080059

- Difficulty date: April 22, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- Aircraft time: 22,513 hours, 24,815 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN ENTRANCE DOOR OUTER SKIN WAS FOUND TO HAVE 1 DENT WITH A CREASE, MEASURING 1.5 INCH BY 0.75 INCH BY 0.024 INCH DEEP, LOCATED 5.75 INCH AFT OF DOOR FORWARD EDGE, 32 INCH FROM BOTTOM OF DOOR AND 0.5" ABOVE THE AFT STOP ATTACHMENT SCREW.  DISTANCE BETWEEN EDGE OF DENTS AND AN EXISTING BONDED DOUBLER REPAIR IS 1.75 INCH.  HFEC AND DISBOND INSPECTIONS WERE ACCOMPLISHED.  NO CRACKS NOTED, BUT A SMALL AREA OF DISBOND WAS FOUND.  REPAIRED IAW EO NR S52117.
